# SDR UHLA2012112600370

- Difficulty date: November 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 22,597 hours, 13,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NOT ARMING - VENT FLAP HANDLE MOVING OK, BUT NOT ARMING HANDLE.  CLEANED AND LUBED DOOR ARMING MECHANISM IAW EMB 170 AMM 52-42-20.
